# SDR UALA2011040601671

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,801 hours, 22,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Structure
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE SHELF DAMAGED IN TWO SPOTS ON EDGE. REMOVED AND REPLACED THE R-2 DOOR SLIDE SHELF.
